Academic
Publications
Mappings of Finite Distortion: Generalized Hausdorff Dimension Distortion

Mappings of Finite Distortion: Generalized Hausdorff Dimension Distortion,10.1007/s12220-010-9121-8,Journal of Geometric Analysis,Pekka Koskela,Aleksa

Mappings of Finite Distortion: Generalized Hausdorff Dimension Distortion   (Citations: 5)
BibTex | RIS | RefWorks Download
We study how planar Sobolev homeomorphisms distort sets of Hausdorff dimension strictly less than two. We measure the image size by means of a generalized Hausdorff measure. As an application, we obtain a sharp generalized dimension distortion estimate for mappings of exponentially integrable distortion.
Journal: Journal of Geometric Analysis - J GEOM ANAL , vol. 20, no. 3, pp. 690-704, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: